# SDR UALA2010111004176

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 37,369 hours, 8,126 cycles
- Engine: Pwa PW4077
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL NR1 ENGINE DRAIN TUBE NR 9 CONSTANTLY LEAKING FUEL ON GROUND.  NR 9 DRAIN TUBE IS PYLON STRUT COMPARTMENT.  MOTOR NR  1 ENGINE AND CONFIRM FUEL LINE DRIPPING FROM FUEL COUPLING IN STRUT COMPARTMENT.  REPLACED TWO O-RINGS ON COUPLING IN THE STRUT JUST ABOVE ENGINE, FOR THE FUEL SUPPLY LINE.
